# SDR CAL950063

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11985
- Make and model: Airbus A300 B4-103
- Aircraft serial: 119
- System (JASC): 2760 · Drag Control System
- Part: Input Rod
- Condition: Out Of Adjust
- Location: Lt Speedbrake
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SDQ - FLT 702 - TAKEOFF WAS ABORTED AT LESS THAN 50 KNOTS DUE TO THE TAKEOFF WARNING HORN COMING ON, ACCOMPANIED BY AN INTERMITTENT CONFIGURATION LIGHT AND SPEEDBRAKE LIGHT.  MAINTENANCE FOUND THAT THE LT WING O/B SPEEDBRAKE WOULD NOT FULLY STOW.  THE INPUT ROD WAS ADJUSTED PER A300 MM 27-62-15 AND OPERATION OF THE SPEEDBRAKES CHECKED GOOD.  (W)
